# SDR AALA20170505011

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,212 hours, 8,253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 43 TO 45 CENTER ROW EMERGENCY LIGHTS INOPERATIVE.  CHECKED AND SECURED THE CONNECTOR AT SEAT 42C , OPS CHECKED NORMAL IAW AMM 33-51-05.
